# SDR DHL200080419C

- Difficulty date: April 1, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR RT LOWER SURFACE SKIN CRACKED .5 INCH.  REMOVED DAMAGED SKIN AND INSTALLED NEW SKIN IAW SRM 51-1-21 AND 51-1-8 AND 52-2-0.
